# SDR AALA2019031108001

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 64,300 hours, 7,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R1 DOOR AREA,  EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE BATTERY PACK. OPS CHECKED GOOD IAW AMM 33-51-06.
